T Nation

Tried Every Protocol. Started Every Day Injections

Hello. Have tried allmost every protocol but cant find one thats makes me feel good long term. Havent used one ai in 6 months now. Last protocol was 50mg e3,5d labs before injection. T 663 e2 31 shbg 24 prolactine 9,8 ng/ml ref 4,2-15,2. My problem is that it feels like a rollercoaster, feel super tens in my head. Headace everyday. Like my head is overstimulated like im on edge cant realy feel calm.Like my sympathetic nervous system Is allways on.Sex drive is hit and miss . somedays morningwood somedays not. Cant train Anymore cause it makes me even more tense. Dont know whats the problem is. I haved fond out that the tense feeling is More intens day after injection and allot worse the more i inject. Haved started ed injections 20mg ed to see if my problems gets any better, day 5 now. If this dosent work i dont know what to do.

The daily protocol will eliminate these hormonal spikes, now you have to find the right dosage for you. These hormonal peaks from TRT can cause symptoms in some men, so the daily protocol was a wise choice.

You may need to reduce your dosage because you actually increase your dosage +40mg and injecting daily at the same weekly dosage on your previous protocol (100mg) would have seen similar or maybe even higher numbers.

Now I expect your hormone levels to be higher in 6 weeks.

Well if it doesn’t work, adjust your dosage until you feel good.

Thanks. Will try for 6weeks and se How i feel. And get bloods. 5 days so far.and i keep geting racing hearth palpations that comes and goes thrue the day. And waking up in middle of the night with raceing hearth, last around 1 hour then good again, same with the headace comes like a pressure that lasts like an hour, diffucult to concentrate when that hits me. Feel so damn tense when the Waves hit me. Maby its my hormones thats going up and down? Spikes in adrenaline or noradrenalin?

I get strange symptoms when my levels are too high, higher heart rates and I get bitchy. If I lower my dosage all these symptoms go away. I did just that days ago and already symptoms are gone.

got the same feeling sometimes on 50mg e3,5d days to. It comes in wawes its not constant.

That’s because the peaks and valleys are by nature up and down, so naturally is comes in waves. I could feel the low point (trough) on a every 3.5 day protocol even though my levels were high, but not feel the high point or peak.

I’m actually getting much higher numbers on similar dosing and I believe the correcting the iron deficiency to be a factor, now I must figure dosing out all over again because I find myself over-responding the all blood pressure medicines, diabetes medicines and even the TRT which didn’t happen before.

These graphs, which are calculated T release graphs, might help explain the "roller coaster’ effect of infrequent dosing. Although, I must say that every 3.5 days is a fairly progressive protocol for frequency.

Keep in mind that the average adult male releases about 7 mg of T per day. These graphs model the amount being released from the ester per day. You appear to be from the EU (given your use of commas instead of periods for the decimal point), I figured that you were using T-Eth and not C-Cyp, so that’s what I modeled out. But the two esters are for the most part interchangeable.

The first graph is for what I consider and antiquated protocol of weekly injections. The second is your current protocol of the same amount (100 mg) split into 2 doses 3.5 days apart. The third is for your proposed protocol of daily injections (100 mg split into 7 injections). Note the differences in the peaks and nadirs (low points). In all 3 injection protocols, you average out to about 10mg T being released per day, but the first two protocols are much more variable from the beginning to the end of the injection cycle.



1 Like

Do you have stats? Age, Weight, height, workout regimen, diet, …etc?

Yes im in Europa. I hope that lower more frekvent doses Will lower the rollercoaster efekt. Allso that higher dose Will give me more concentration and prosperous. Brainfog and the headpressure is my Worst symtoms that i want to resolve. It feels like i have a constant cap around my head. Cant think straight.

31years 194lbs 5.8ft. Work out 5-6times a week the last 10 years but the last year havnt worked out much cause i keep get to tense and my brainfog gets worse after a couple days with training. And i allso lacking motivation in everything the last year.
2500-3000 calories a day.

Have you monitored you blood pressure consistently? If so what are those numbers?

Also, any bloodwork indicating hematocrit (HCT) and platelet counts? LDL and HDL (cholesterol)?

One last thing, if you could please lay out your typical daily diet in detail.

My blodpressure is around 125-135/70-80. hemoglobin 166. Hct 52%. Hdl 1.20 ref:
0,80-2,1. LDL 4,2 ref:1,2-4,3
Diet is allot of oatmeal cottage cheese. Chicken Rice. Potatoas and meat. I eat two large meals everyday and breakfast and 2-3 smal meal everyday.

What ratio of macros would that work out to be? Total protein / fats / carbs in a day.

On the meats, is that beef? Pork? Venison?

Potatoes…White? Red? Sweet potatoes?

How do you cook your meats and potatoes? Vegetable oils? Lard? Peanut oil? Avacado or Olive oils? Fried, grilled or boiled?

I apologize as I may not have been clear. I know that sometimes the language barrier can be an issue as well. Please give EVERY detail you can think of.

Your HCT is high, but may not be of much concern if your platelets are normal. What elevation do you live at?

I’m suspecting that your diet could use some tweaking. HDL is a little on the lower side, especially since your LDL is approaching the high end of the range. You aren’t in dangerous territory yet, but you’re heading in the wrong direction. This is another reason that I think that there is a devil in the details of your diet.

I’m guessing too much red meat and saturated fats and not enough lean meats and quality omega 3’s.

Also the oatmeal and rice (assuming white rice and not brown?) and white / red potatoes are High GI carbs. They digest extremely fast and can give the feeling of really hard pulses (tightening around the head area) due to the sudden influx of glucose into the blood stream. I feel like my blood pressure skyrockets within 30 minutes of eating any high GI carb. Great around workout times…not so great when it’s time to be relaxed and / or get on with your day.

This effect can be more pronounced and last much longer than usual as well if you have a slight insulin resistance issue, or if your insulin secretion is impaired.

What’s your body fat percentage? 5’-8" 194lbs and not hitting the gym much this year? I’m guessing your a bit out of shape. Sorry no offense. You may benefit from upping your T dose. I personally dont feel beneficial with anything less than 160 a week. I inject 4 times a week. I’ll use Adex as needed to knock e2 down. But can go about 6-8 weeks without it. Have you tried supplementing with coq10? I dont know if its placebo but it seems to give me an energy bump through out the day.

1 Like

Not sure that’s the best course of action being that he has an HCT of 52 and we have no idea what his platelet count is. This could be a grave mistake.

True. Hence the word “may”.

Marcos around 200g protein 50fat and the rest is carbs. When i trained 5-6 times a week my food intake was much better, i did only eat crap food and suger 1 time per week. Now it is like i dont realy Care anymore, i dont have motivation to do anything. I got allot of labs on bloods and the only one thats out of range is the hct. I have so damn brainfog everyday. Like a pressure in side my head, i realy feel real dumb. Dont know whats the problem is. Everything started when i got of testosteron and jumped on fsh shot and hcg for 1 year for ferilttet resons. I just want this pressure and damn brainfog to goaway. My english is bad.

I have uped my weekly dose from 100mg to 140mg, i hopes it Will do à diffrent. I tryed ai but it only made me feel god for a couple days then i did i feel allot worse.

Daily shots made my E2 skyrocket, even at a lower dose. May be the reason you’re having issues.

Only bin on daily shot for like a week now. But Maby my e2 Will rice, Will get bloods after 6 weeks . What protocol are you on now?